Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 29, Pages 1509-1521
http://dx.doi.org/10.1155/S0161171204310094

Old and new generalizations of line graphs

Department of Computer Science, Ball State University, Muncie 47306, IN, USA

Received 8 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jay Bagga, “Old and new generalizations of line graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 29, pp. 1509-1521, 2004. https://doi.org/10.1155/S0161171204310094.